Alert archive / Missouri / Snow Advisories in 2007

Snow Advisory 3, NWS St. Louis, MO

December 6, 20079 counties in Missouri; 8 counties in Illinois

NWS St. Louis, MO issued this snow advisory at Dec 6, 2007, 3:10 AM CST for 9 counties in Missouri; 8 counties in Illinois. It took effect at Dec 6, 2007, 12:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2007, 3:10 AM CST (09:10 UTC)
In effect from
Dec 6, 2007, 12:00 PM CST
Expired
Dec 7, 2007, 12:00 AM CST
In force
12 hr
Issued by
NWS St. Louis, MO

Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Montgomery County, IL, Pike County, IL, Audrain County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Monroe County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 100 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.2 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KLSX 060910
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
310 AM CST THU DEC 6 2007

...SNOW AND SLEET ACCUMULATION EXPECTED THIS AFTERNOON AND EVENING...

.A WINTRY MIX OF PRECIPITATION IS EXPECTED ACROSS THE FORECAST
AREA THIS AFTERNOON AND EVENING. LOCATIONS NORTH OF A
MEXICO...MISSOURI TO LITCHFIELD...ILLINOIS LINE WILL SEE ALL SNOW.
FURTHER TO THE SOUTH...THE PRECIPITATION WILL BE A MIX OF
SNOW...SLEET...AND RAIN. TOTAL SNOW AND SLEET ACCUMULATION WILL
RANGE FROM AROUND AN INCH SOUTH OF INTERSTATE 70 TO AS MUCH AS 5
INCHES ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

ILZ095>098-MOZ018-019-026-027-034>036-042-052-062115-
/O.NEW.KLSX.SN.Y.0003.071206T1800Z-071207T0600Z/
ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX-LEWIS-SHELBY-MARION-
MONROE-RALLS-PIKE-AUDRAIN-LINCOLN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
310 AM CST THU DEC 6 2007

...SNOW ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

SNOW WILL OVERSPREAD THE AREA THIS AFTERNOON AND CONTINUE INTO
THIS EVENING. A TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES IS
EXPECTED. THE SNOW WILL TAPER OFF TO FLURRIES BY MIDNIGHT.

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO
MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY
ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES.

$$

ILZ058>060-099-062115-
/O.NEW.KLSX.SN.Y.0003.071207T0000Z-071207T0600Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-JERSEY IL-
INCLUDING THE CITY OF...LITCHFIELD
310 AM CST THU DEC 6 2007

...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST
TONIGHT...

SNOW WILL OVERSPREAD THE AREA LATE THIS AFTERNOON AND CONTINUE
THROUGH THE EVENING. A TOTAL SNOW ACCUMULATION OF 2 TO 4 INCHES IS
EXPECTED. THE SNOW WILL TAPER TO FLURRIES AFTER MIDNIGHT.

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO
MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY
ALERT WHEN APPROACHING BRIDGES... OVERPASSES...AND CURVES.

$$

MOZ041-047>051-059-060-062-062115-
/O.NEW.KLSX.WW.Y.0007.071206T1800Z-071207T0600Z/
BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE-WARREN-
FRANKLIN-
INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY...UNION
303 AM CST THU DEC 6 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT
CST TONIGHT...

A WINTRY MIX OF SLEET AND SNOW WILL OVERSPREAD THE AREA THIS
AFTERNOON AND CONTINUE INTO THE EVENING HOURS. A TOTAL SNOW AND
SLEET ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED. THE PRECIPITATION
WILL END BY MIDNIGHT.

REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION
TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND
DANGEROUS. 
 
$$

ILZ064-065-069-070-074-100>102-MOZ061-063>065-062115-
/O.NEW.KLSX.WW.Y.0007.071207T0000Z-071207T0600Z/
BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-MADISON IL-
ST. CLAIR IL-MONROE IL-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
JEFFERSON-
INCLUDING THE CITIES OF...VANDALIA...SALEM...EDWARDSVILLE...
BELLEVILLE...ST CHARLES...ST LOUIS
303 AM CST THU DEC 6 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT...

A WINTRY MIX OF SLEET AND SNOW WILL OVERSPREAD THE AREA LATE THIS
AFTERNOON AND CONTINUE THROUGH THIS EVENING. A TOTAL SNOW AND
SLEET ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED. THE PRECIPITATION
WILL END BY MIDNIGHT.

REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION
TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND
DANGEROUS. 
 
$$

CVKING
5 follow-up statements
000 
WWUS43 KLSX 061931
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
131 PM CST THU DEC 6 2007

...SNOW AND SLEET ACCUMULATION EXPECTED THIS AFTERNOON AND
EVENING...

.A WINTRY MIX OF PRECIPITATION IS EXPECTED ACROSS THE FORECAST
AREA THIS AFTERNOON AND EVENING. LOCATIONS MAINLY ALONG AND NORTH
OF INTERSTATE 70 IN MISSOURI AND ILLINOIS SHOULD SEE ALL SNOW. FURTHER
TO THE SOUTH...THE PRECIPITATION WILL BE A MIX OF SNOW AND SLEET.AND
TOTAL SNOW AND SLEET ACCUMULATION WILL RANGE FROM AROUND AN INCH
SOUTH OF INTERSTATE 70 TO AS MUCH AS 5 INCHES ACROSS NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS.

ILZ079-MOZ072>075-084-085-099-070600-
/O.EXA.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/
RANDOLPH IL-CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-
MADISON-REYNOLDS-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON
131 PM CST THU DEC 6 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT.

A MIXTURE OF SNOW AND SLEET WILL SPREAD ACROSS THE AREA DURING THE
AFTERNOON AND CONTINUE THIS EVENING. 

REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION
TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND
DANGEROUS.

$$

ILZ095>098-MOZ018-019-026-027-034>036-042-052-070600-
/O.CON.KLSX.SN.Y.0003.000000T0000Z-071207T0600Z/
ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX-LEWIS-SHELBY-MARION-
MONROE-RALLS-PIKE-AUDRAIN-LINCOLN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
131 PM CST THU DEC 6 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO
MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE
ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND
CURVES.

$$

ILZ058>060-099-070600-
/O.CON.KLSX.SN.Y.0003.071207T0000Z-071207T0600Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-JERSEY IL-
INCLUDING THE CITY OF...LITCHFIELD
131 PM CST THU DEC 6 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT. 

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO
MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE
ESPECIALLY ALERT WHEN APPROACHING BRIDGES... OVERPASSES...AND
CURVES.

$$

MOZ041-047>051-059-060-062-070600-
/O.CON.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/
BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE-WARREN-
FRANKLIN-
INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY...UNION
131 PM CST THU DEC 6 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION
TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND
DANGEROUS.

$$

ILZ064-065-069-070-074-100>102-MOZ061-063>065-070600-
/O.CON.KLSX.WW.Y.0007.071207T0000Z-071207T0600Z/
BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-MADISON IL-
ST. CLAIR IL-MONROE IL-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
JEFFERSON-
INCLUDING THE CITIES OF...VANDALIA...SALEM...EDWARDSVILLE...
BELLEVILLE...ST CHARLES...ST LOUIS
131 PM CST THU DEC 6 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO MIDNIGHT CST TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO MIDNIGHT CST TONIGHT.
 
SNOW WILL SPREAD ACROSS THE AREA LATE THIS AFTERNOON AND CONTINUE
THROUGH THE EVENING HOURS.

REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF
WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND
PARKING LOTS ICY AND DANGEROUS.

$$

SCHROEDER
000 
WWUS43 KLSX 062048
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
248 PM CST THU DEC 6 2007

...SNOW AND SLEET ACCUMULATION EXPECTED THIS AFTERNOON AND
EVENING...

.A WINTRY MIX OF PRECIPITATION HAS MOVED INTO THE FORECAST AREA
THIS AFTERNOON AND WILL PERSIST INTO THE EVENING HOURS. LOCATIONS
MAINLY ALONG AND NORTH OF INTERSTATE 70 IN MISSOURI AND ILLINOIS
SHOULD SEE ALL SNOW. FURTHER TO THE SOUTH...THE PRECIPITATION WILL
BE A MIX OF SNOW AND SLEET. TOTAL SNOW AND SLEET ACCUMULATION WILL
RANGE FROM AROUND AN INCH SOUTH OF INTERSTATE 70 TO AS MUCH AS 5
INCHES ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

ILZ095>098-MOZ018-019-026-027-034>036-042-052-070600-
/O.CON.KLSX.SN.Y.0003.000000T0000Z-071207T0600Z/
ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX-LEWIS-SHELBY-MARION-
MONROE-RALLS-PIKE-AUDRAIN-LINCOLN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
248 PM CST THU DEC 6 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

SNOW WILL CONTINUE TO OVERSPREAD THE AREA THIS AFTERNOON AND PERSIST
INTO THE EVENING HOURS. TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES
IS EXPECTED. THE SNOW WILL TAPER OFF TO FLURRIES BY MIDNIGHT.

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO
MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE
ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND
CURVES.

$$

ILZ058>060-099-070600-
/O.CON.KLSX.SN.Y.0003.071207T0000Z-071207T0600Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-JERSEY IL-
INCLUDING THE CITY OF...LITCHFIELD
248 PM CST THU DEC 6 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT. 

SNOW WILL OVERSPREAD THE AREA LATE THIS AFTERNOON AND CONTINUE
THROUGH THE EVENING. TOTAL SNOW ACCUMULATION OF 2 TO 4 INCHES IS
EXPECTED. THE SNOW WILL TAPER TO FLURRIES AFTER MIDNIGHT.

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO
MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE
ESPECIALLY ALERT WHEN APPROACHING BRIDGES... OVERPASSES...AND
CURVES.

$$

ILZ079-MOZ041-047>051-059-060-062-072>075-084-085-099-070600-
/O.CON.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/
RANDOLPH IL-BOONE-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-
GASCONADE-WARREN-FRANKLIN-CRAWFORD-WASHINGTON-ST. FRANCOIS-
STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...CHESTER...COLUMBIA...JEFFERSON CITY...
UNION...FARMINGTON
248 PM CST THU DEC 6 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

A WINTRY MIX OF SLEET AND SNOW WILL CONTINUE ACROSS THE AREA THIS
AFTERNOON AND INTO THE EVENING HOURS. NORTH OF INTERSTATE 70
EXPECT MOSTLY SNOW. TOTAL SNOW AND SLEET ACCUMULATION OF 1 TO 3
INCHES IS EXPECTED. THE PRECIPITATION WILL END BY MIDNIGHT.

REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION
TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND
DANGEROUS.

$$

ILZ064-065-069-070-074-100>102-MOZ061-063>065-070600-
/O.CON.KLSX.WW.Y.0007.071207T0000Z-071207T0600Z/
BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-MADISON IL-
ST. CLAIR IL-MONROE IL-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
JEFFERSON-
INCLUDING THE CITIES OF...VANDALIA...SALEM...EDWARDSVILLE...
BELLEVILLE...ST CHARLES...ST LOUIS
248 PM CST THU DEC 6 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO MIDNIGHT CST TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO MIDNIGHT CST TONIGHT. 

SNOW WILL OVERSPREAD THE AREA LATE THIS AFTERNOON AND CONTINUE
THROUGH THIS EVENING. SOME SLEET MAY BE MIXED WITH THE SNOW AT TIMES.
TOTAL SNOW ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED. THE PRECIPITATION
WILL END BY MIDNIGHT.

REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION
TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND
DANGEROUS.

$$

BYRD
000 
WWUS43 KLSX 070050
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
650 PM CST THU DEC 6 2007

...SNOW AND SLEET ACCUMULATION EXPECTED THIS EVENING...

.A WINTRY MIX OF PRECIPITATION WILL CONTINUE OVER THE AREA THIS
EVENING. LOCATIONS GENERALLY ALONG AND SOUTH OF A LINE FROM
CENTRALIA MISSOURI TO BOWLING GREEN TO LITCHFIELD ILLINOIS WILL
SEE A MIX OF FREEZING RAIN...SLEET...AND SNOW...WHILE AREAS NORTH
OF THIS LINE WILL PRIMARILY SEE SNOW.

ILZ058>060-098-099-MOZ036-042-052-070600-
/O.CAN.KLSX.SN.Y.0003.000000T0000Z-071207T0600Z/
/O.EXA.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-CALHOUN IL-JERSEY IL-PIKE-
AUDRAIN-LINCOLN-
INCLUDING THE CITIES OF...LITCHFIELD...BOWLING GREEN...MEXICO
650 PM CST THU DEC 6 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT.
THE SNOW ADVISORY HAS BEEN CANCELED. 

A WINTRY MIX OF SLEET...SNOW...AND FREEZING RAIN CAN BE EXPECTED
ACROSS THE AREA THIS EVENING. SLEET AND FREEZING RAIN MAY CHANGE
BACK TO SNOW BEFORE ENDING THIS EVENING. 1 TO 3 INCHES OF
ACCUMULATION CAN BE EXPECTED BEFORE THE PRECIPITATION COMES TO AN
END AROUND MIDNIGHT.

SLIPPERY...ICE AND SLEET COVERED ROADS HAVE BEEN REPORTED ACROSS
THE AREA. USE CAUTION WHILE DRIVING THIS EVENING. ALLOW EXTRA
TIME TO REACH YOUR DESTINATION...SLOW DOWN...AND DO NOT FOLLOW THE
VEHICLE AHEAD OF YOU TOO CLOSELY.

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR
FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY
PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING
LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE
BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD.

$$

ILZ095>097-MOZ018-019-026-027-034-035-070600-
/O.CON.KLSX.SN.Y.0003.000000T0000Z-071207T0600Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
650 PM CST THU DEC 6 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

SNOW HAS OVERSPREAD THE AREA THIS EVENING. TOTAL SNOW
ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED. THE SNOW WILL TAPER OFF
TO FLURRIES BY MIDNIGHT.

ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO
MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE
ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND
CURVES.

$$

ILZ064-065-069-070-074-079-100>102-MOZ041-047>051-059>065-072>075-
084-085-099-070600-
/O.CON.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/
BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-
MADISON IL-ST. CLAIR IL-MONROE IL-BOONE-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...VANDALIA...SALEM...CHESTER...
EDWARDSVILLE...BELLEVILLE...COLUMBIA...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS...FARMINGTON
650 PM CST THU DEC 6 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

A WINTRY MIX OF SLEET...SNOW...AND FREEZING RAIN HAS OVERSPREAD
THE AREA THIS EVENING. SLEET AND FREEZING RAIN MAY CHANGE BACK TO
ALL SNOW BEFORE ENDING. 1 TO 3 INCHES OF ACCUMULATION IS STILL
POSSIBLE BEFORE THE PRECIPITATION ENDS AROUND MIDNIGHT TONIGHT.

SLIPPERY...ICE AND SLEET COVERED ROADS HAVE BEEN REPORTED ACROSS
THE AREA...ALONG WITH NUMEROUS TRAFFIC ACCIDENTS. USE CAUTION
WHILE DRIVING THIS EVENING. ALLOW EXTRA TIME TO REACH YOUR
DESTINATION...SLOW DOWN...AND DO NOT FOLLOW THE VEHICLE AHEAD OF
YOU TOO CLOSELY.

REMEMBER...IT ONLY TAKES A SMALL AMOUNT OF WINTRY PRECIPITATION
TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING LOTS ICY AND
DANGEROUS.

$$

CARNEY
000 
WWUS43 KLSX 070330
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
930 PM CST THU DEC 6 2007

...WINTRY WEATHER WINDING DOWN ACROSS THE BI STATE REGION...

.THE SNOW...SLEET...AND FREEZING RAIN IS WINDING DOWN FROM WEST TO
EAST ACROSS THE AREA. CENTRAL AND NORTHEAST MISSOURI ARE ALREADY
PRECIPITATION FREE...AND THE REST OF THE AREA WILL FOLLOW SUIT BY
MIDNIGHT. SOME MINOR ADDITIONAL ACCUMULATIONS WILL BE POSSIBLE UNTIL
THE WINTER WEATHER ENDS.

ILZ095-MOZ018-019-026-027-034-035-070430-
/O.CAN.KLSX.SN.Y.0003.000000T0000Z-071207T0600Z/
ADAMS IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
930 PM CST THU DEC 6 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELED THE SNOW
ADVISORY. 

ACCUMULATING SNOW HAS COME TO AN END ACROSS THE AREA. THERE MAY BE
CONTINUING FLURRIES OR PATCHES OF FREEZING DRIZZLE THROUGH THE
NIGHT...BUT NO SIGNIFICANT SNOW OR ICE ACCUMULATIONS ARE EXPECTED.

$$

MOZ041-042-047>051-059-072>075-084-085-099-070430-
/O.CAN.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/
BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE-
CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-
REYNOLDS-
INCLUDING THE CITIES OF...COLUMBIA...MEXICO...JEFFERSON CITY...
FARMINGTON
930 PM CST THU DEC 6 2007

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELED THE WINTER
WEATHER ADVISORY. 

ACCUMULATING WINTRY PRECIPITATION HAS COME TO AN END ACROSS THE
AREA. THERE MAY BE CONTINUING FLURRIES OR PATCHES OF FREEZING
DRIZZLE THROUGH THE NIGHT...BUT NO SIGNIFICANT SNOW OR ICE
ACCUMULATIONS ARE EXPECTED.

$$

ILZ096-097-070600-
/O.CON.KLSX.SN.Y.0003.000000T0000Z-071207T0600Z/
BROWN IL-PIKE IL-
930 PM CST THU DEC 6 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

SNOW IS ENDING FROM WEST TO EAST ACROSS THE AREA. ADDITIONAL
ACCUMULATIONS OF AN INCH OR LESS WILL BE POSSIBLE.

$$

ILZ058>060-064-065-069-070-074-079-098>102-MOZ036-052-060>065-
070600-
/O.CON.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-PIKE-LINCOLN-WARREN-ST. CHARLES-
FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...
ST CHARLES...UNION...ST LOUIS
930 PM CST THU DEC 6 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

WINTRY WEATHER CONTINUES ACROSS THE AREA. ADDITIONAL SLEET AND
SNOW ACCUMULATIONS OF UP TO AN INCH WILL BE POSSIBLE BEFORE THE
PRECIPITATION ENDS.

SLIPPERY...ICE AND SLEET COVERED ROADS HAVE BEEN REPORTED ACROSS
THE AREA. USE CAUTION WHILE DRIVING THIS EVENING. ALLOW EXTRA
TIME TO REACH YOUR DESTINATION...SLOW DOWN...AND DO NOT FOLLOW
THE VEHICLE AHEAD OF YOU TOO CLOSELY.

$$

CARNEY
000 
WWUS43 KLSX 070607
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
1207 AM CST FRI DEC 7 2007

ILZ096-097-070715-
/O.EXP.KLSX.SN.Y.0003.000000T0000Z-071207T0600Z/
BROWN IL-PIKE IL-
1207 AM CST FRI DEC 7 2007

...SNOW ADVISORY HAS EXPIRED...

THE SNOW ADVISORY IS NO LONGER IN EFFECT...AS THE ACCUMULATING
SNOWFALL AS ENDED OVER WESTERN ILLINOIS. 

HOWEVER...A FEW FLURRIES OR PATCHY FREEZING DRIZZLE WILL BE POSSIBLE DURING
THE REMAINDER OF THE NIGHT.

$$

ILZ058>060-064-065-069-070-074-079-098>102-MOZ036-052-060>065-
070715-
/O.EXP.KLSX.WW.Y.0007.000000T0000Z-071207T0600Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-PIKE-LINCOLN-WARREN-ST. CHARLES-
FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...
ST CHARLES...UNION...ST LOUIS
1207 AM CST FRI DEC 7 2007

...WINTER WEATHER ADVISORY HAS EXPIRED...

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT...AS THE ACCUMULATING
SNOWFALL AS ENDED OVER EXTREME EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS.

HOWEVER...A FEW FLURRIES OR PATCHY FREEZING DRIZZLE WILL BE POSSIBLE DURING
THE REMAINDER OF THE NIGHT.

$$

TRUETT

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this snow advisory went out at Dec 6, 3:10 AM CST, 0 minutes earlier.

Area forecast discussion, Dec 6, 3:10 AM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
310 AM CST THU DEC 6 2007

.DISCUSSION...
WHAT A DIFFERENCE A DAY MAKES...THE MODELS COLLECTIVELY HAVE COME TO
A MORE SOUTHERN AND COLDER SOLUTION FOR THE PRECIPITATION EVENT THIS
AFTERNOON AND TONIGHT. SNOW AND WINTER WEATHER ADVISORIES HAVE
BEEN POSTED.

SHORTWAVE MOVING FROM THE CENTRAL ROCKIES NORTHEAST INTO THE
PLAINS WILL INITIATE STRONG WARM AIR ADVECTION ACROSS THE CENTER
OF THE NATION TODAY AND TONIGHT. A LARGE SHIELD OF PRECIPITATION
WILL MOVE EAST FROM THE PLAINS AND ACROSS THE FORECAST AREA THIS
AFTERNOON AND THIS EVENING. TEMPERATURE PROFILES SUGGEST THAT
LOCATION NORTH OF A MEXICO...MISSOURI TO LITCHFIELD ILLINOIS LINE
WILL SEE ALL SNOW...WITH A SNOW AND SLEET MIX ALONG THE INTERSTATE
70 CORRIDOR...AND A RAIN...SLEET MIX FUTHER SOUTH ACROSS THE
EASTERN OZARKS...SOUTHEAST MISSOURI...AND SOUTHERN ILLINOIS.

USING A 10 TO 1 RATIO FOR SNOWFALL...EXPECT TOTAL SNOW ACCUMULATION
TO BE BETWEEN 2 AND 4 INCHES ACROSS NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS...WITH LESSER AMOUNTS FURTHER SOUTH WHERE SLEET AND
RAIN WILL MIX IN WITH THE SNOW.

DONT EXPECT PRECIPITATION TO REACH CENTRAL AND NORTHEAST MISSOURI
UNTIL THE AFTERNOON AND THE ST. LOUIS METRO AREA AND POINTS EAST
WILL PROBABLY HAVE TO WAIT UNTIL LATE THIS AFTERNOON OR EARLY THIS
EVENING BEFORE SATURATION OF THE ATMOSPHER OCCURS.

COLD FRONT MOVES SOUTH ACROSS THE REGION ON FRIDAY AND BECOMES
QUASI-STATIONARY FROM TEXAS THROUGH ARKANSAS TO TENNESSEE RIVER
VALLEY THIS WEEKEND. MEDIUM RANGE GUIDANCE CONTINUES ITS COLDER
TREND AS MODELS LOCK ONTO THE STRENGTH AND DEPTH OF COLD AIR THAT
WILL BE BUILDING SOUTH INTO THE MIDWEST. LOWERED TEMPERATURES TOWARD
LATEST GUIDANCE CONSENSUS...THUS BRINGING THE THREAT OF ICE FURTHER
SOUTH SATURDAY NIGHT/SUNDAY. WILL NEED TO WATCH THIS TREND...AS
SIGNIFICANT AMOUNT OF QPF IS FORECAST TO OCCUR SATURDAY NIGHT AND
SUNDAY...OWING TO THE POSSIBILITY OF ICE ACCUMULATION.

CVKING

&&

.AVIATION...
FOR THE 06Z TAFS...TWO MAIN ITEMS OF CONCERN FOR THE VALID TAF
PERIOD...ONE EARLY AND THE OTHER LATE. THE EARLY ITEM OF CONERN IS
LOW SC CLOUDS AND THEIR UNWILLINGNESS TO DEPART FROM THE AREA.
PART OF THE REASON WHY IS THAT THE STEERING WINDS AT CLOUD LEVEL
HAVE DIMINISHED TO 5KTS OR LESS WITH THE SFC HI PRES BUILT INTO
THE AREA...AND TO ADD COMPLEXITY TO THE SITUATION...THESE WINDS AT
CLOUD LEVEL WILL VEER TO THE SELY LATE TONIGHT. LOOK FOR CLOUDS TO
EVENTUALLY CLEAR OUT OF KSTL/KSUS AND MOVE BACK INTO KUIN LATE
TONIGHT...CLEAR OUT OF KCOU EARLY THURSDAY MORNING...AND CLEAR
KUIN LATER THURSDAY MORNING. THE OTHER ITEM WILL BE LATER IN THE
TAF PERIOD...WITH THE APPROACHING SYSTEM FROM THE W. CLOUDS WILL
OVERSPREAD THE AREA LATE TONIGHT AND THEN THICKEN AND LOWER
THROUGHOUT THURSDAY. MODELS SEEM TO BE IN DECENT AGREEMENT ON
BRINGING BELOW VFR CIGS AND PCPN INTO THE FA FROM W TO E BETWEEN
18Z AND 00Z. PCPN-TYPES ARE GENERALLY AGREED UPON TO BE
PREDOMINANTLY SNOW IN THE NRN FA AND A MIX IN THE I-70
CORRIDOR...ALTHOUGH RECENT MODEL RUNS ARE COLDER AND POINT TO MORE
OF A SNOW EVENT AND HAVE ADJUSTED ACCORDINGLY. OTRW..SELY SFC WNDS
WILL DEVELOP ON THURSDAY AS HI PRES PULLS AWAY BUT WILL STRUGGLE
TO GET MUCH HIGHER THAN 12KTS.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...SNOW ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR
     AUDRAIN-KNOX-LEWIS-LINCOLN-MARION-MONROE-PIKE-RALLS-SHELBY.

     WINTER WEATHER ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT
     FOR BOONE-CALLAWAY-COLE-FRANKLIN-GASCONADE-MONITEAU-
     MONTGOMERY-OSAGE-WARREN.

     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CST
     TONIGHT FOR JEFFERSON-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY.

IL...SNOW ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR ADAMS
     IL-BROWN IL-CALHOUN IL-PIKE IL.

     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CST
     TONIGHT FOR BOND IL-CLINTON IL-FAYETTE IL-MADISON IL-MARION
     IL-MONROE IL-ST. CLAIR IL-WASHINGTON IL.

     SNOW ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT FOR
     GREENE IL-JERSEY IL-MACOUPIN IL-MONTGOMERY IL.

&&

WFO LSX
Hazardous weather outlook, Dec 5, 3:41 PM CST, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
341 PM CST WED DEC 5 2007

ILZ095>097-MOZ018-019-026-027-034>036-061200-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-
341 PM CST WED DEC 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW IS LIKELY THURSDAY AND THURSDAY EVENING ACROSS NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS. SNOW ACCUMULATIONS OF 1 TO 3 INCHES IS
POSSIBLE.

A NEARLY STATIONARY FRONTAL BOUNDARY WILL SERVE AS THE FOCUS FOR
SEVERAL ROUNDS OF PRECIPITATION THIS WEEKEND AND EARLY NEXT WEEK.
COLDER AIR...NORTH OF THE FRONT...MAY YIELD A WINTRY MIX ACROSS
PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL
ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-074-079-098>102-MOZ041-042-047>052-
059>065-072>075-084-085-099-061200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-BOONE-AUDRAIN-MONITEAU-COLE-
OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-
FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
341 PM CST WED DEC 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL
MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A MIX OF RAIN AND SNOW IS POSSIBLE THURSDAY AND THURSDAY EVENING.
HOWEVER...LITTLE OR NO SNOW ACCUMULATION IS EXPECTED.

A NEARLY STATIONARY FRONTAL BOUNDARY WILL SERVE AS THE FOCUS FOR
SEVERAL ROUNDS OF PRECIPITATION THIS WEEKEND AND EARLY NEXT WEEK.
COLDER AIR...NORTH OF THE FRONT...MAY YIELD A WINTRY MIX ACROSS
PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL
ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 3:10 AM CSTWinter Weather AdvisoryLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 17 more21 hr

Nearby

Snow Advisories in Missouri, 2007Snow Advisories in Illinois, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.